# SDR A6WA200940486

- Difficulty date: August 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 13,549 hours, 12,639 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 601R3111358
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT FS 280.00, RBL 9.0, WL 72.00 IS CRACKED.  CRACK LENGTH IS .200 INCH.  CLIP AT FS 280, RBL 9.0 REPLACED IAW SRM 57-42-06 AND 57-42-21 AT FS 280, WL 72.0, RBL 9.0.  (K)
